| Model Number |
Ø3.2MM PIN GUIDE, LOCKING |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 04/14/2025, it was reported by a sales representative via (b)(6) that a 0312-200 3.2mm pin guide, locking assembly had the spring getting stuck in the lock and unlock position.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.